# SDR AALA20140429015

- Difficulty date: April 23, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N728AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31553
- Aircraft time: 18 hours, 7 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER OVERWING EMERGENCY EXIT LIGHT OVER LT WING IS INOPERATIVE.  REPLACED LAMP FOR CTR OVERWING EMERGENCY EXIT LIGHT OVER LT WING, OPERATIONS CHECKED NORMAL.
